# SDR AALA202511208039

- Difficulty date: October 31, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,519 hours, 14,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING FUEL TANK ACCESS PANEL 540JB COUNTERSUNK FASTENER HOLES. MAINTENANCE REPLACED LEFT WING FUEL TANK ACCESS PANEL 540JB PER SRM 57-27-11.
